Vol. 6, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
The topological Hochschild homology of algebraic $K\mkern-2mu$-theory of finite fields

Eva Höning

Vol. 6 (2021), No. 1, 29–96

Let K(𝔽q) be the algebraic K-theory spectrum of the finite field with q elements and let p 5 be a prime number coprime to q. We study the mod p and v1 topological Hochschild homology of K(𝔽q), denoted V (1)THH(K(𝔽q)), as an 𝔽p-algebra. The computations are organized in four different cases, depending on the p-adic behavior of the function qn 1. We use several different spectral sequences, in particular the Bökstedt spectral sequence and a generalization of a spectral sequence of Brun developed in an earlier paper. We calculate the 𝔽p-algebra THH(K(𝔽q);H𝔽p), and we compute V (1)THH(K(𝔽q)) in the first two cases.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

topological Hochschild homology, algebraic $K\mkern-2mu$-theory
Mathematical Subject Classification
Primary: 19D55, 55P42
Received: 16 August 2019
Revised: 7 August 2020
Accepted: 23 August 2020
Published: 8 July 2021
Eva Höning
Department of Mathematics
Radboud University
The Netherlands